Translator Disclaimer
Feb 2017 Some $2$-groups from the view of Hilbert-Poincaré polynomials of $K(2)^*(BG)$
Malkhaz Bakuradze, Natia Gachechiladze
Author Affiliations +
Tbilisi Math. J. 10(2): 103-110 (Feb 2017). DOI: 10.1515/tmj-2017-0029

Abstract

In this note we analyze Morava K-theory rings of classifying spaces of some groups of order 32 via Hilbert-Poincaré polynomials.

Citation

Download Citation

Malkhaz Bakuradze. Natia Gachechiladze. "Some $2$-groups from the view of Hilbert-Poincaré polynomials of $K(2)^*(BG)$." Tbilisi Math. J. 10 (2) 103 - 110, Feb 2017. https://doi.org/10.1515/tmj-2017-0029

Information

Received: 13 February 2017; Accepted: 9 March 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1366.55004
MathSciNet: MR3641715
Digital Object Identifier: 10.1515/tmj-2017-0029

Subjects:
Primary: 55N20
Secondary: 55R12, 55R40

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top